MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELPARALLEL CC TIULTRA WP 5.5X15MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELPARALLEL CC TIULTRA WP 5.5X15MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 300321
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The implant malfunctioned due to wrong part used.The malfunction did not cause or contribute to a death or serious injury.

Brand Name
NOBELPARALLEL CC TIULTRA WP 5.5X15MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key19137988
Report Number9611993-2024-063517
Device Sequence Number21191623
Product Code DZE
UDI-Device Identifier07332747128062
UDI-Public(01)07332747128062(10)12136674(17)240523
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2024
Device Catalogue Number300321
Device Lot Number12136674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown